Continuity in fuzzy topological spaces

Document Type : Research Paper

Author

Faculty of Mathematics and Statistics, Mutah University, Al-Karak, Jordan

Abstract

In this paper, we introduce and characterize the notion of fuzzy continuous functions and fuzzy homeomorphic topological spaces of fuzzy subspaces. Fuzzy base and fuzzy sub base for a fuzzy topology in fuzzy spaces were also introduced and discussed.

Keywords

[1] A.U. Alkouri, M. Hazaimeh and I. Jawarneh, More on fuzzy topological spaces on fuzzy spaces, A preprint, arXiv:2105.07488v1 [math.GN] 16 May 2021.
[2] C.L. Chang, Fuzzy topological spaces , J. Math. Anal. Appl. 24 (1968) 182–190.
[3] K.A. Dib and N.L. Youssef, Fuzzy Cartesian product, fuzzy relations and fuzzy functions, Fuzzy Sets Syst. 41 (1991) 299–315.
[4] K.A. Dib,On fuzzy spaces and fuzzy group theory, Inf. Sci. 80(3-4) (1994) 253–282.
[5] K.A. Dib,The fuzzy topological spaces on fuzzy space, Fuzzy Sets Syst. 108 (1999) 103–110.
[6] R. Lowen, Fuzzy topological spaces and fuzzy compactness, J. Math. Anal. Appl. 56 (1976) 621–633.
[7] Z. Chong-You, On connectedness of fuzzy topological spaces, Fuzzy Math. 3 (1982) 59–66.
[8] Z. Chong-You, Fuzzy path and fuzzy connectedness, Fuzzy Sets Syst. 14 (1983) 273–280.
Volume 13, Issue 1
March 2022
Pages 2163-2169
  • Receive Date: 13 September 2021
  • Revise Date: 19 October 2021
  • Accept Date: 06 November 2021